# SDR AALA201810039022

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 33,575 hours, 11,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT COVER AT 3L MISSING. MAINTENANCE FOUND AND RESECURED LENS COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
